# SDR DALA2015110406833

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 36,235 hours, 16,525 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER UPPER SURFACE, 19" FROM L/E & 64" OTBD OFF USELAGE, APPROXIMATELY 1.5" DENT AT MINOR AXIS.  EVALUATED & REPAIRED DENT ON LT HORIZONTAL STABILIZER.  UPPER SURFACE 19" FROM L/E AND 64" OTBD OF FUSELAGE IAW SRM 55-10-01 AND SRM 51-70 -10 OF SRM.
